메뉴 건너뛰기




Volumn 309, Issue 18, 2009, Pages 5551-5561

On perfect Lee codes

Author keywords

Golomb Welch conjecture; Perfect Lee code

Indexed keywords

BLOCK LENGTHS; GOLOMB-WELCH CONJECTURE; PERFECT LEE CODE;

EID: 69549084976     PISSN: 0012365X     EISSN: None     Source Type: Journal    
DOI: 10.1016/j.disc.2008.03.019     Document Type: Article
Times cited : (46)

References (21)
  • 1
    • 69549114267 scopus 로고    scopus 로고
    • B.F. Al-Bdaiwi, B. Bose, On resource placements in 3D tori, in: Proc. SCI 2001, 5 July 2001, pp. 96-101
    • B.F. Al-Bdaiwi, B. Bose, On resource placements in 3D tori, in: Proc. SCI 2001, vol. 5 July 2001, pp. 96-101
  • 2
    • 0038042067 scopus 로고    scopus 로고
    • Quasi-perfect Lee distance codes
    • Al-Bdaiwi B.F., and Bose B. Quasi-perfect Lee distance codes. IEEE Trans. Inform. Theory 49 June (2003) 1535-1539
    • (2003) IEEE Trans. Inform. Theory , vol.49 , Issue.June , pp. 1535-1539
    • Al-Bdaiwi, B.F.1    Bose, B.2
  • 3
    • 19944401228 scopus 로고    scopus 로고
    • Perfect distance-d placements in 3-dimensional tori
    • Al-Bdaiwi B.F., and Horak P. Perfect distance-d placements in 3-dimensional tori. JCMCC 43 (2002) 159-174
    • (2002) JCMCC , vol.43 , pp. 159-174
    • Al-Bdaiwi, B.F.1    Horak, P.2
  • 5
    • 57049155710 scopus 로고
    • On perfect codes in the Lee metric
    • Astola J. On perfect codes in the Lee metric. Ann. Univ. Turku (A) 176 1 (1978) 56
    • (1978) Ann. Univ. Turku (A) , vol.176 , Issue.1 , pp. 56
    • Astola, J.1
  • 6
    • 0043271444 scopus 로고
    • On perfect Lee-codes over small alphabets of odd cardinality
    • Astola J. On perfect Lee-codes over small alphabets of odd cardinality. Discrete Appl. Math. 4 (1982) 227-228
    • (1982) Discrete Appl. Math. , vol.4 , pp. 227-228
    • Astola, J.1
  • 7
    • 0031345959 scopus 로고    scopus 로고
    • Resource placement in torus-based networks
    • Bae M., and Bose B. Resource placement in torus-based networks. IEEE Trans. Comput. 46 10 (1997) 1083-1092
    • (1997) IEEE Trans. Comput. , vol.46 , Issue.10 , pp. 1083-1092
    • Bae, M.1    Bose, B.2
  • 8
    • 0010188660 scopus 로고
    • Algebraic coding and the Lee metric
    • Wiley, New York
    • Golomb S.W., and Welsh L.R. Algebraic coding and the Lee metric. Error Correcting Codes (1968), Wiley, New York 175-189
    • (1968) Error Correcting Codes , pp. 175-189
    • Golomb, S.W.1    Welsh, L.R.2
  • 9
    • 0032388604 scopus 로고    scopus 로고
    • On the existence of three-dimensional tiling in the Lee metric
    • Gravier S., Mollard M., and Payan Ch. On the existence of three-dimensional tiling in the Lee metric. European J. Combin. 19 (1998) 567-572
    • (1998) European J. Combin. , vol.19 , pp. 567-572
    • Gravier, S.1    Mollard, M.2    Payan, Ch.3
  • 10
    • 0035962865 scopus 로고    scopus 로고
    • On the existence of three-dimensional tiling in the Lee metric II
    • Gravier S., Mollard M., and Payan Ch. On the existence of three-dimensional tiling in the Lee metric II. Discrete Math. 235 (2001) 151-157
    • (2001) Discrete Math. , vol.235 , pp. 151-157
    • Gravier, S.1    Mollard, M.2    Payan, Ch.3
  • 12
    • 33747602111 scopus 로고    scopus 로고
    • Fast decoding quasi-perfect Lee distance codes
    • Horak P., and Al-Bdaiwi B.F. Fast decoding quasi-perfect Lee distance codes. Design, Codes, Cryptography 40 (2006) 357-367
    • (2006) Design, Codes, Cryptography , vol.40 , pp. 357-367
    • Horak, P.1    Al-Bdaiwi, B.F.2
  • 14
    • 0037840783 scopus 로고
    • Bounds for perfect Lee codes over small alphabets
    • Lepisto T. Bounds for perfect Lee codes over small alphabets. Ann. Univ. Turku Ser. A I 186 (1984) 59-63
    • (1984) Ann. Univ. Turku Ser. A I , vol.186 , pp. 59-63
    • Lepisto, T.1
  • 15
    • 0001663014 scopus 로고
    • Perfect dominating sets
    • Livingston M., and Stout Q. Perfect dominating sets. Congr. Numer. 79 (1990) 187-203
    • (1990) Congr. Numer. , vol.79 , pp. 187-203
    • Livingston, M.1    Stout, Q.2
  • 17
    • 0016652996 scopus 로고
    • Nonexistence theorem on perfect Lee codes over large alphabets
    • Post K.A. Nonexistence theorem on perfect Lee codes over large alphabets. Information and Control 29 (1975) 369-380
    • (1975) Information and Control , vol.29 , pp. 369-380
    • Post, K.A.1
  • 18
    • 33646139167 scopus 로고    scopus 로고
    • New upper bounds on Lee codes
    • Quistroff J. New upper bounds on Lee codes. Discrete Appl. Math. 154 (2006) 1510-1521
    • (2006) Discrete Appl. Math. , vol.154 , pp. 1510-1521
    • Quistroff, J.1
  • 19
    • 33748915859 scopus 로고    scopus 로고
    • Non-existence of face-to-face four dimensional tiling in the Lee metric
    • Špacapan S. Non-existence of face-to-face four dimensional tiling in the Lee metric. European J. Combin. 28 (2007) 127-133
    • (2007) European J. Combin. , vol.28 , pp. 127-133
    • Špacapan, S.1
  • 20
    • 0040925749 scopus 로고
    • On mosaics consisting of multidimensional crosses
    • Szabó S. On mosaics consisting of multidimensional crosses. Acta Math. Acad. Sci. Hung. 38 (1981) 191-203
    • (1981) Acta Math. Acad. Sci. Hung. , vol.38 , pp. 191-203
    • Szabó, S.1
  • 21
    • 0040925744 scopus 로고
    • On the problem of regularity of a type on n-dimensional tilings
    • Szabó S. On the problem of regularity of a type on n-dimensional tilings. Discrete Math. 45 (1983) 313-317
    • (1983) Discrete Math. , vol.45 , pp. 313-317
    • Szabó, S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.